Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Article

Veretennikov, A (2018) On Poisson equations with a potential in the whole space for ergodic'' generators. Theory of Probability and Mathematical Statistics, 95. pp. 195-206. ISSN 0094-9000

Veretennikov, A and Kleptsyna, ML (2016) On Robustness of Discrete Time Optimal Filters. Mathematical Methods of Statistics, 25 (3). pp. 207-218. ISSN 1066-5307

Veretennikov, A (2016) On Recurrence and Availability Factor for Single–Server System With General Arrivals. Reliability: Theory & Applications, 11 (3 (42)). pp. 49-58. ISSN 1932-2321

Bogachev, VI, Shaposhnikov, SV and Veretennikov, A (2016) Differentiability of solutions of stationary Fokker–Planck–Kolmogorov equations with respect to a parameter. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 36 (7). pp. 3519-3543. ISSN 1531-3492

Proceedings Paper

Veretennikov, A (2017) Ergodic Markov Processes and Poisson Equations (Lecture Notes). In: Panov, V, (ed.) Springer Proceedings in Mathematics and Statistics. MPSAS 2016: Modern Problems of Stochastic Analysis and Statistics, 29 May - 02 Jun 2016, Moscow, Russia. Springer International Publishing , Cham, Switzerland , pp. 457-511. ISBN 978-3-319-65312-9

This list was generated on Mon Oct 14 06:55:53 2019 BST.